# SDR ABXA050194

- Difficulty date: August 5, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 61,849 hours, 58,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4925848M36000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RT BUTT LINE 9, FS 200, CRACKED.  REMOVED AND REPLACED SEAT TRACK IAW DC-9 SRM 51-30-1.
